International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1992 / Article

Open Access

Volume 5 |Article ID 210429 |

Jewgeni H. Dshalalow, "On a first passage problem in general queueing systems with multiple vacations", International Journal of Stochastic Analysis, vol. 5, Article ID 210429, 16 pages, 1992.

On a first passage problem in general queueing systems with multiple vacations

Received01 Sep 1991
Revised01 Jan 1992


The author studies a generalized single-server queueing system with bulk arrivals and batch service, where the server takes vacations each time the queue level falls below r(1) in accordance with the multiple vacation discipline. The input to the system is assumed to be a compound Poisson process modulated by the system and the service is assumed to be state dependent. One of the essential part in the analysis of the system is the employment of new techniques related to the first excess level processes. A preliminary analysis of such processes and recent results of the author on modulated processes enabled the author to obtain all major characteristics for the queueing process explicitly. Various examples and applications are discussed.

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.